# SDR SWIA201335717

- Difficulty date: December 23, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 27,161 hours, 24,933 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING UPON LANDING.  RECYCLED GEAR & ALL INDICATIONS WERE NORMAL.  RT MLG WAS THE REASON FOR THE GEAR DISAGREE.  FLT 9458 FOUND MLG SELECTOR VLV CONNECTOR NOT FULLY ENGAGED ON VLV.  CONNECTED CONNECTOR PROPERLY ON MLG SELECTOR VLV.  SWING GEAR NO FAULTS FOUND.
